Purely unrectifiable metric spaces and perturbations of Lipschitz functions

David Bate University of Helsinki Helsinki, Finland

TBD mathscidoc:2104.43004

Acta Mathematica, 224, (1), 1 – 65, 2020
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-04-08 15:12:32 uploaded by actaadmin ] [ 11 downloads ] [ 0 comments ]
@inproceedings{david2020purely,
  title={Purely unrectifiable metric spaces and perturbations of Lipschitz functions},
  author={David Bate},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210408151232913841787},
  booktitle={ Acta Mathematica},
  volume={224},
  number={1},
  pages={1 – 65},
  year={2020},
}
David Bate. Purely unrectifiable metric spaces and perturbations of Lipschitz functions. 2020. Vol. 224. In Acta Mathematica. pp.1 – 65. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210408151232913841787.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved